Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/17916
Title: Some new Chacon-Edgar type inequalities for stochastic processes and characterizations of Vitali conditions
Authors: EGGHE, Leo 
Issue Date: 1980
Publisher: GAUTHIER-VILLARS
Source: ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 16 (4), p. 327-337
Notes: EGGHE, L (reprint author), LIMBURGS UNIV CENTRUM,B-3610 DIEPENBEEK,BELGIUM.
Document URI: http://hdl.handle.net/1942/17916
ISI #: A1980LA80900002
Category: A1
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

WEB OF SCIENCETM
Citations

3
checked on May 22, 2022

Page view(s)

22
checked on May 25, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.